Publication
Title
The political economy of cordon tolls
Author
Abstract
Language
English
Source (journal)
Journal of urban economics. - New York, N.Y.
Publication
New York, N.Y. : 2018
ISSN
0094-1190
Volume/pages
105(2018), p. 133-148
ISI
000435530900009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.07.2018
Last edited 05.09.2018
To cite this reference